# SDR DALA13030913218

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT BETWEEN FR56-FR57, STR 43L CORRODED.  CLEANED AREA IAW AMM 12-21-12.  CORROSION FOUND.  NO LIMITS ESTABLISHED IAW SRM 53-41-13, FIG 101.  REPAIRED DAMAGE STRINGER IAW SRM 53-00-13, FIG 201, STRINGER FABRICATED ON STAM TRAVELER T13/1011644 IAW SRM 53-41-13.  FOLLOW-ON INSPECTION REQUIRED AT 60000FC IAW SRI 53-00-13-2-001-00.
